Affordable Access

Long distance stability of gap solitons.

Authors
  • Richter, T
  • Motzek, K
  • Kaiser, F
Type
Published Article
Journal
Physical Review E
Publisher
American Physical Society (APS)
Publication Date
Jan 01, 2007
Volume
75
Issue
1 Pt 2
Pages
16601–16601
Identifiers
PMID: 17358269
Source
Medline
License
Unknown

Abstract

We numerically investigate the stability of one- and two-dimensional gap solitons for very long propagation distances both in self-focusing and in self-defocusing nonlinear photonic media. We demonstrate that the existence of stable solitons in the first gap requires much stronger lattices in a self-focusing than in a self-defocusing medium. Moreover, we present a one-dimensional linear stability analysis of the fundamental solitary mode in the first gap considering a self-focusing photorefractive nonlinearity.

Report this publication

Statistics

Seen <100 times